# SDR SWAA082110

- Difficulty date: April 21, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 40,856 hours, 33,630 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Part number: 65C34548
- Condition: Corroded
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND RIGHT ELEVATOR TAB NR 1 HINGE BEARING CORRODED.  REMOVED AND REPLACED BEARING PER BOEING DRAWING.
